# SDR 08FDEA00550

- Difficulty date: January 23, 2008
- Submitted: February 21, 2008
- Operation: Air carrier
- Aircraft: N447FE
- Make and model: Airbus A310-222
- Aircraft serial: 251
- Aircraft time: 40,565 hours, 28,495 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Part number: A2757036000400
- Condition: Worn
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 3 FLAP OUTBOARD TRUNNION WITH WEAR.  TRUNNION NR 3 RT WAS REMOVED, REPAIRED PER CMM 57-53-12 AND INSTALLED PER AMM 27-54-37.
